DOI 10.1016/j.cjco.2022.03.008
A Case of Systemic Capillary Leak Syndrome With Severe Cardiac Dysfunction After mRNA Vaccination for COVID-19.
Аннотация
A 53-year-old woman with no significant medical history developed cardiogenic shock 4 days after receiving the second dose of the COVID-19 mRNA vaccine (BNT162b2, Pfizer/BioNtech). The patient required extracorporeal membrane oxygenation and an Impella device. Based on significant hemoconcentration, decreased plasma protein levels, and pathologic findings in myocardial specimens, the patient was diagnosed with vaccination-induced fulminant systemic capillary leak syndrome (SCLS) with severe cardiac dysfunction. This case highlights that SCLS can occur after COVID-19 mRNA vaccination and may be associated with cardiac dysfunction. In patients with cardiogenic shock, hemoconcentration, and hypoalbuminemia after vaccination, SCLS should be considered.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.